Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Monotone mappings of a two-disk onto itself which fix the disk’s boundary can be canonically approximated by homeomorphisms

William Emery Haver

Vol. 50 (1974), No. 2, 477–483
Abstract

The theorem stated in the title is proven. As a corollary it is shown that the space of all such monotone mappings is an absolute retract.

Mathematical Subject Classification
Primary: 57E05
Milestones
Received: 6 September 1972
Published: 1 February 1974
Authors
William Emery Haver